MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Irritation (2076)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The reported event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported to have injected a patient with 3 syringes of juvéderm® voluma® xc in the cheeks, 1 syringe of juvéderm® volbella® xc in the lips, and 1 syringe of juvéderm® vollure® xc in the nasolabial folds.Almost 5 months after injection, the patient began to experience bumps and nodules at the injection sites.The patient has been injected by another healthcare professional with vitrase® 150 mg 2 times, two weeks apart.Vitrase® was injected to the lip nodules that were uncomfortable and painful to eat as well as changing the patient¿s smile, to the marionettes, and to the chin area.The healthcare professional further noted that the vitrase® treatment into the nodules occurred ¿with difficulty¿.The patient was also treated with steroids x2.The symptoms have resolved.This is the same event and the same patient reported under mdr id # 3005113652-2019-00162 (allergan complaint # (b)(4)) and mdr id # 3005113652-2019-00164 (allergan complaint # (b)(4)).This is the first mdr submitted for the first suspect product, juvéderm® volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8363413
Report Number3005113652-2019-00163
Device Sequence Number2105902
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue Number95834
Device Lot NumberV15LA70672
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUMA® XC, JUVÉDERM® VOLLURE® XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR